| Model Number |
DIOP8 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure the single use probe faceplate became detached from the probe body.However it stayed connected via the wire assembly being attached.
Additional Manufacturer Narrative
Investigation is in progress.The follow-up report will be sent when investigation conclusion is available.
Additional Manufacturer Narrative
Res# (b)(4).One diop8 probe from batch (10) 7842006001 failed during use.Faceplate come away from probe body but still attached via wire.This was reported to us via e medical (bas) after normal working hours on thursday evening (b)(6) 2022.User is st jansdal in netherlands actual name of surgeon is unknown.There was no injury to the patient.(b)(4) inspected.Review of inspection results confirmed problem batch to be (10) 7842006001.No other failures found in any other batches.Tolerance analysis confirmed probe parts were correct to specification but highlighted the glue bond is not in the optimal position for best bonding results.2 root cause have been established.1.A check of faceplate bond was not in place for the 1st initial manufacturing batch as the pfmea was initiated too late in the design transfer process.2.The position of bond of the faceplate to the probe tube is not in the optimal position.All problem devices (unused removed from use).Field action complete, problem batch of (b)(4) located and disposed of where required.Root cause has been established.100% verification pass rate of revised faceplate bond method.Qualifying the manual process (doc 7841054_29-03-2022) had 100% pass rate for revised faceplate bond method.The process was repeatable with no bond failures found during rotational testing.Capa01-22 is now in it's effectiveness stage.